# SDR CALA2019032900487

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 107,613 hours, 16,604 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: W351003420
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 ENG FUEL FLOW  FLUCTUATED CONSIDERABLY AFTER APPLYING TO TH RUST INSP WIRING FOUND MULTIPLE WIRES ON HARNESS CHAFFED. CONNECTOR W AS SECURED CHAFFED TO BACK SHELL OF CONNECTOR D11000. RETERMINATED W3510-034-20 AND W3510-302R-20 TO CONNECTOR D11000 AS SWPM 20-10-13. NEED TO PERFORM ENGINE RUN FOR INDICATION OPS CHECK. REF WDM 73-31-11. FOUND W3510-034-20 AND W3510-302R-20 RAN BOTH ENGINES AT VARIOUS SETTINGS. ALL INDICATIONS NORMAL AT THIS TIME.
